# SDR FDEA201107112636

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504110
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON UPPER WEB DOUBLER EXTERNAL SKIN AT PPSTA 196.2 FOUND WITH CORROSION.  R & R IAW SRM 51-40-02, REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
